# SDR ASAA2017022019880

- Difficulty date: February 20, 2017
- Submitted: February 22, 2017
- Operation: Air carrier
- Aircraft: N428AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36353
- Aircraft time: 3,876 hours, 1,290 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Malfunctioned
- Location: A System
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: H

## Discrepancy

DURING DESCENT,  IN LNAV/VNAV PATH, AIRCRAFT DESCENDED PREMATURELY AT A FIX WITH AN ALTITUDE RESTRICTION OF 14,000', CROSSED THE FIX APPROXIMATELY 150' LOW. THEN AGGRESSIVELY PITCHED NOSE DOWN AND DID NOT CAPTURE THE NEXT ALTITUDE THAT WAS SET IN THE MCP, 13,000'. DISCONNECTED A/P  A AND LEVELED OFF.  DID NOT TRY A/P B.  ACFT GROUNDED. ACCOMPLISHED DFCS BITE IAW FIM 22-11-00-810-801. NO CURRENT FAULTS,  LEG 1 SHOWS NO FAULTS, LEG 2 SHOWS MESSAGE 22-21700 CH A, COLUMN OVERRIDE. THIS MESSAGE CONFIRMS CAPTAIN'S DESCRIPTION OF CHANNEL A DISCONNECT MANUALLY BY FLIGHT CREW.  UNABLE TO DUPLICATE FAULTS IAW LWMP SYSTEM, TABLE 22-00-01-730-801, AND HGS 4000, SMM 34-36-00. LAND VERIFY AND HGS SYSTEM TEST ACCOMPLISHED. ALL REQUIRED TESTS PASS.
